# SDR IPXA09656634

- Difficulty date: July 13, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N326UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27752
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T587611
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A FLOORBOARD DAMAGED.  FABRICATED FLOOR IAW EO B767-5320-9693.
